Back to Ask the Diabetes Team Ask the Diabetes Team

From Bad Kreuznach, Germany:

My six year old daughter recently changed from Ultralente to Lantus/glargine as her basal insulin. All sources recommend giving the Lantus as a separate injection at bedtime. I understand the need to give it as a separate injection, but is there any particular reason that the injection must be at bedtime?


Glargine has not been released for general use in the USA. I can't think of why only at bedtime, but at present I expect it is because the trials were conducted with the insulin at bedtime.


Original posting 14 Nov 2000
Posted to Insulin


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:16
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.